# SDR USAA20100201BB005

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: 1A5270018
- Condition: Broken
- Location: Captain Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOA - CAPTAIN SEAT LATERAL ADJUSTMENT INOPERATIVE.  TENSION SPRINGS FOR MANUAL FORWARD AND AFT CONTROL LEVER FOUND BROKEN.  REPLACED BROKEN SPRINGS.
